# SDR QXEA0001783

- Difficulty date: June 26, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 5,103 hours, 7,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- ELECTRICAL SMELL NOTED IN COCKPIT.  ENERGIZED AIRCRAFT.  PERFORMED SYSTEM TESTS OF NR 1 AND 2 STALL SYSTEM.  NO ELECTRICAL SMELLS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
